# SDR SWAA2025071585133

- Difficulty date: June 24, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FITTING ON ACCESS PANEL 551GB TRAILING EDGE AT LT WING 2025-390023 <[01]. REPLACED BRACKET ON ACCES PANEL 551GB TRAILING EDGE AT LT WING IAW B737-700 SRM 51-10-02-0G; 51-40-02-0G AND DWG: 115A2714; SHEET: 6; REV: -; [02] COMPLETED JOB.
